Universidad Complutense de Madrid
E-Prints Complutense

The Chow groups of Hilb 4 P 2 and a base for A 2 ,A 3 ,A 2d−2 ,A 2d−3 of Hilb d P



Último año

Mallavibarrena Martínez de Castro, Raquel (1986) The Chow groups of Hilb 4 P 2 and a base for A 2 ,A 3 ,A 2d−2 ,A 2d−3 of Hilb d P. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (13). pp. 647-650. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://gallica.bnf.fr/ark:/12148/bpt6k5744587p/f71.image.r=COMPTES%20RENDUS%20DE%20L%20ACADEMIE%20DES%20SCIENCES%20SERIE%20I-MATHEMATIQUE.langES


G. Ellingsrud and S. A. Strømme [Invent. Math. 87 (1987), no. 2, 343–352; see the following review] have proved that the Chow group of the Hilbert scheme Hilb d P 2 is free and have computed the ranks of its homogeneous parts A i (Hilb d P 2 ) . In the present note, the author introduces a family of cycles in Hilb d P 2 and conjectures this family to be a basis of the Chow group. In the case d=3 , this follows from a paper by G. Elencwajg and P. Le Barz [C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 12, 635–638; MR0814963 (87c:14006)]. Here the conjecture is proved in case d=4 , and for any d , in the cases i=2,3,2d−3, 2d−2 . The proof consists in calculations of intersection matrices.

Tipo de documento:Artículo
Palabras clave:Chow groups and rings
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16643
Depositado:08 Oct 2012 07:48
Última Modificación:08 May 2013 17:03

Descargas en el último año

Sólo personal del repositorio: página de control del artículo